Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 94, NWS St. Louis, MO

May 20, 2017Ralls County, Missouri; Pike County, Illinois

NWS St. Louis, MO issued this river flood warning at May 20, 2017, 11:59 AM CDT for Ralls County, Missouri; Pike County, Illinois. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 11:59 AM CDT (16:59 UTC)
Expired
May 23, 2017, 7:00 PM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Pike County, IL, Ralls County, MO

The radar

The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Saverton Lock and Dam 22 (SVRM7).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 393810091145601, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

441 
WGUS43 KLSX 201659
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1159 AM CDT Sat May 20 2017

...The National Weather Service in St. Louis has issued a Flood 
Warning for the following rivers in Illinois...Missouri... 

  Mississippi River at Saverton LD22

.This Flood Warning is a result of up to 2 inches of rainfall the 
past 24 hours and up to a tenth of an  inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-MOC173-211659-
/O.NEW.KLSX.FL.W.0094.170520T1659Z-170524T0000Z/
/SVRM7.1.ER.170520T1224Z.170521T1800Z.170523T0000Z.NO/
1159 AM CDT Sat May 20 2017

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Mississippi River at Saverton LD22.
* until Tuesday evening.
* At 10:00 AM Saturday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 16.5 feet by tomorrow early 
  afternoon, then fall below flood stage Monday evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Saverton LD22   16.0   16.08      16.4   16.2   15.9   15.9   15.8


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$
2 follow-up statements
364 
WGUS83 KLSX 210238
FLSLSX
Flood Statement
National Weather Service St Louis MO
938 PM CDT Sat May 20 2017

...The flood warning continues for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Saverton LD22

  Mississippi River at St. Louis

...The flood warning continues for the following rivers in 
Illinois...Missouri..
  Mississippi River at Hannibal

  Mississippi River at Louisiana

  Mississippi River at Clarksville LD24

  Mississippi River at Winfield LD25

  Mississippi River at Grafton

  Mississippi River at Mel Price LD

  Mississippi River at Chester


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-MOC127-220238-
/O.CON.KLSX.FL.W.0038.000000T0000Z-000000T0000Z/
/HNNM7.1.ER.170426T0930Z.170503T0215Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at Hannibal
* until further notice.
* At  9:15 PM Saturday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to remain near 17.0 feet tonight. Additional
  rises may be possible thereafter.
* Impact:  At 17.0 feet...John Hay Recreation Area on east side 
  (inside the Illinois Sny Levee) begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Hannibal        16.0   16.95      17.0   16.8   16.8   16.7   16.5


&&


LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135




$$

ILC149-MOC173-220238-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-170525T0600Z/
/SVRM7.1.ER.170520T1224Z.170520T1900Z.170524T0600Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at Saverton LD22
* until late Wednesday night.
* At  8:00 PM Saturday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage by early
  Wednesday morning.
* Impact:  At 13.5 feet...This is the upper navigational limit for the
  pool at Lock & Dam 22.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Saverton LD22   16.0   16.20      16.0   16.2   16.1   15.9   15.7


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$

ILC149-MOC163-220238-
/O.CON.KLSX.FL.W.0040.000000T0000Z-000000T0000Z/
/LUSM7.1.ER.170428T0032Z.170503T1230Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at Louisiana
* until further notice.
* At  9:00 PM Saturday the stage was 17.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 17.4 feet by tomorrow early 
  afternoon.
* Impact:  At 17.0 feet...The parking area at the boat house floods.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Louisiana       15.0   17.11      17.2   17.2   16.5   16.5   16.1


&&


LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097




$$

ILC013-MOC163-220238-
/O.CON.KLSX.FL.W.0034.000000T0000Z-000000T0000Z/
/CLKM7.1.ER.170421T1530Z.170504T1230Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until further notice.
* At  9:00 PM Saturday the stage was 28.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 28.2 feet by tomorrow evening.
* Impact:  At 27.2 feet...Silo Park just northwest of Clarksville off 
  Highway 79 begins flooding.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Clarksville LD  25.0   28.00      28.0   27.8   26.9   26.7   26.4


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC013-MOC113-220237-
/O.CON.KLSX.FL.W.0069.000000T0000Z-000000T0000Z/
/CAGM7.2.ER.170429T1954Z.170505T1500Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at Winfield LD25
* until further notice.
* At  9:00 PM Saturday the stage was 28.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 29.3 feet by early Monday 
  morning.
* Impact:  At 29.3 feet...The following roads in northern St. Charles 
  County close near this level:  Peruque Creek Road near Highway 79, 
  Dalbow Road near Highway 79, and Firma Road.
* Impact:  At 29.2 feet...Lakeview Road in northeastern St. Charles 
  County is closed north of the railroad tracks.  Also, Highway C 
  between Highway B and Silvers Road will be closed near this height.
* Impact:  At 29.0 feet...Route 96 at Mozier Landing closes.
* Impact:  At 28.5 feet...Much of County Highways B and C in eastern 
  St. Charles County are flooded.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Winfield LD25   26.0   28.51      28.9   29.3   28.5   27.7   27.4


&&


LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
      3887 9074                       



$$

ILC083-MOC183-220237-
/O.CON.KLSX.FL.W.0041.000000T0000Z-000000T0000Z/
/GRFI2.3.ER.170429T0136Z.170506T0530Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at Grafton
* until further notice.
* At  9:00 PM Saturday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.5 feet by Monday early 
  afternoon.
* Impact:  At 23.6 feet...Missouri Route B from Highway 94 to New Town
  is closed near this height.
* Impact:  At 23.4 feet...Huster Road and South Shore Drive, both at 
  the entrance to the South Shore subdivision in eastern St. Charles 
  County, are closed near this level.
* Impact:  At 22.5 feet...East end of Main Street in Portage des Sioux
  begins flooding near this height.
* Impact:  At 21.9 feet...In northern St. Charles County, Missouri 
  Route B from Lehmond Island Road to Kampville Drive, Wilson Road at
  Washeon Road, and Grafton Ferry Road and Sherwood Harbor Road north
  of Smartt Field are closed.  West of Portage des Sioux, Sioux Drive
  is also closed at this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Grafton         18.0   22.05      22.4   23.4   23.4   23.1   22.5


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$

ILC119-MOC183-220237-
/O.CON.KLSX.FL.W.0070.000000T0000Z-000000T0000Z/
/ALNI2.3.ER.170430T0817Z.170506T0400Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at Mel Price LD
* until further notice.
* At  9:00 PM Saturday the stage was 22.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.0 feet by Tuesday morning.
* Impact:  At 26.5 feet...Yachtview Drive begins flooding along the 
  entrance to Harbor Point Yacht Club within a foot of this height.
* Impact:  At 25.0 feet...Highway 94 and the east end of Harbor Point 
  Road off of Highway 94 north of West Alton begin flooding within a 
  foot or so of this height.  Also, the access road to the Lincoln 
  Shields area off Highway 67 just west of the Clark bridge begins 
  flooding.
* Impact:  At 24.0 feet...Alta Villa Road off of Highway 94 north of 
  West Alton is closed within a foot of this height.
* Impact:  At 23.0 feet...Dresser Island Drive floods within a foot of
  this level.
* Impact:  At 21.0 feet...Flood Stage.  Minor flooding begins to occur
  at this level.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Mel Price LD    21.0   22.43      23.3   25.2   26.0   25.9   25.5


&&


LAT...LON 3891 9033 3895 9028 3883 9003 3881 9017
      3886 9017                       



$$

ILC163-MOC189-510-220237-
/O.EXT.KLSX.FL.W.0100.170521T1851Z-170529T0824Z/
/EADM7.1.ER.170521T1851Z.170523T1800Z.170528T0824Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at St. Louis
* from Sunday afternoon to Monday May 29.
* Flood stage is 30.0 feet.
* The river is forecast to have a maximum value of 33.2 feet Tuesday 
  early afternoon.
* Impact:  At 33.0 feet...Floodgates at the Rutger Street railroad and
  at Miller Street are closed.
* Impact:  At 32.0 feet...Flood panels at Carr Street and Poplar 
  Street are installed.  Water will reach the base of the floodgates 
  at Carr Street at 35 feet, and at Poplar Street at 36.5 feet.
* Impact:  At 31.9 feet...The entrance to the parking garage just 
  north of Eads bridge begins flooding.
* Impact:  At 30.0 feet...Floodwall at Lacledes Landing is closed.
* Impact:  At 18.5 feet...Riverfront parking east of Leonor K. 
  Sullivan Boulevard begins flooding.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  St. Louis       30.0              29.2   31.8   33.1   33.1   32.7


&&


LAT...LON 3881 9017 3883 9004 3826 9030 3826 9043
      3873 9024                       



$$

ILC077-157-MOC157-186-220237-
/O.CON.KLSX.FL.W.0072.000000T0000Z-000000T0000Z/
/CHSI2.3.ER.170429T1610Z.170506T1100Z.000000T0000Z.NO/
938 PM CDT Sat May 20 2017

The Flood Warning continues for
  the Mississippi River at Chester
* until further notice.
* At  9:00 PM Saturday the stage was 30.3 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 34.9 feet by Thursday morning.
* Impact:  At 35.0 feet...Ste. Genevieve flood gates are closed at 
  this level.
* Impact:  At 34.8 feet...Kaskaskia Street near the Menard Prison 
  begins flooding near this height.
* Impact:  At 34.7 feet...The north parking lot at Menard Correctional
  Center begins flooding.
* Impact:  At 33.5 feet...Water Street in Chester begins flooding.
* Impact:  At 33.0 feet...Within a foot of this height, Highway A is 
  closed between County Roads 448 and 460 at Wittenberg in southern 
  Perry County.
* Impact:  At 32.5 feet...The Road at Fort Gage Farm begins flooding 
  at Menard Correctional Center.
* Impact:  At 31.5 feet...In Perry County, Highway E is closed between
  County Road 322 and Levee Road (County Road 354) at Bois Brule 
  Creek.
* Impact:  At 28.0 feet...Unleveed islands near Chester and the prison
  farm floods.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Mississippi River 
  Chester         27.0   30.33      30.4   31.2   32.7   34.2   34.9


&&


LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003                       



$$
445 
WGUS83 KLSX 211646
FLSLSX
Flood Statement
National Weather Service St Louis MO
1146 AM CDT Sun May 21 2017

...The Flood Warning is cancelled for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Saverton LD22

.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-MOC173-211716-
/O.CAN.KLSX.FL.W.0094.000000T0000Z-170525T0600Z/
/SVRM7.1.ER.170520T1224Z.170520T1900Z.170521T0930Z.NO/
1146 AM CDT Sun May 21 2017

The Flood Warning is cancelled for
  the Mississippi River at Saverton LD22.
* At 10:00 AM Sunday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* The river fell below flood stage at  4:30 AM Sunday.
* The river is forecast to continue falling to 15.5 feet by tomorrow 
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Mississippi River 
  Saverton LD22   16.0   15.80      15.5   15.5   15.4   15.1   14.8


&&


LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
      3945 9111                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 7:01 AM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, May 20, 7:01 AM CDT, 4 hours 58 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
701 AM CDT Sat May 20 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 343 AM CDT Sat May 20 2017

As individual storms move northward this morning MCS continues to
track east, exiting forecast area by midday. Then will see
redevelopment as surface low lifts northward through Iowa, dragging
cold front through forecast area late this afternoon/evening. Storms
to finally taper off after midnight tonight.

As for temperatures today, since we are starting out cooler than
originally forecast, in the upper 40s to mid 60s, went close to
guidance or even a degree or two lower for highs due to cloud cover
and precipitation. Only fly in ointment is as surface low lifts
northward today, it will lift stalled warm front back north through
region, so if clouds thin out, even a little, temps could be warmer
than we are forecasting. For now have highs in the 70 to 80 degree
range. Lows tonight will be in the upper 40s to upper 50s.

Byrd

.LONG TERM...  (Sunday through Friday)
Issued at 343 AM CDT Sat May 20 2017

(Sunday through Monday)

Period begins with the cdfnt well east of the CWA with the sfc low
in central WI and the sfc ridge building into the region.

Behind the fnt, a much cooler sfc ridge will build into the region
for Sun. This ridge will keep the area dry with temps struggling to
reach the 70s. While deeper mixing is still expected, have trended
slightly cooler on Sun due to expected cool 850 mb temps. Mon shud be
slightly warmer with 850mb trof moving ewd allowing slightly warmer
temps into the region. However, did not go too warm with clouds
expected to spread into the area and a leading s/w bringing precip
to the area.

(Tuesday through Friday)

Mdls begin the period in fairly good agreement. By the middle of
next week, differences appear, tho mainly timing issues. After the
leading s/w mentioned above pulls ewd out of the region, a fast
moving clipper system is expected to move into the area.

With the region under persistent NW flow and a strong sfc ridge
likely settling south of the region, expect temps to be well below
seasonal avg for much of next week.

Tilly
&&

.AVIATION...  (For the 12z TAFs through 12z Sunday Morning)
Issued at 655 AM CDT Sat May 20 2017

MCS complex continues to move east and should move out of taf
sites by 15z-17z timeframe. Otherwise, dealing with IFR/MVFR cigs,
which should improve to VFR. Will see another round of storms this
afternoon, mainly after 21z for STL metro area as cold front moves
through. This round to move out by 03z Sunday. As for winds, to
persist from the south, then veer to the southwest ahead of front.
Once front moves through, winds to veer to the west.

SPECIFICS FOR KSTL:
MCS complex continues to move east and should move out of metro
area by 15z. Otherwise, dealing with IFR/MVFR cigs, which should
improve to VFR. Will see another round of storms this afternoon,
mainly after 21z for STL metro area as cold front moves through.
This round to move out by 03z Sunday. As for winds, to persist
from the south, then veer to the southwest ahead of front. Once
front moves through, winds to veer to the west.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 20, 4:45 AM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
445 AM CDT Sat May 20 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
445 AM CDT Sat May 20 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

A few severe thunderstorms are possible on Saturday, mainly across
portions of southern Illinois.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather or rainfall
amounts over two inches to the National Weather Service.

Tilly

In the hours before

Special weather statement, May 20, 6:52 AM CDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service St Louis MO
652 AM CDT SAT MAY 20 2017

ILZ065-070-201230-
Marion IL-Fayette IL-
652 AM CDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARION AND FAYETTE COUNTIES UNTIL
730 AM CDT...

At 651 AM CDT, automated weather reporting equipment reported strong
thunderstorms along a line extending from near Patoka to near Odin.
Movement was north at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Salem, Vandalia, Centralia, St. Elmo, Sandoval, Central City, Odin,
Kinmundy, Brownstown, Patoka, Farina, Omega, Stephen Forbes Station,
Shobonier, Fairman, Wrights Corner, Avena, Tonti, La Clede and
Junction City.

This includes the following highways...
 Interstate 70 in Illinois between exits 63 and 76.
 Interstate 57 in Illinois between exits 109 and 135.

LAT...LON 3880 8870 3847 8895 3848 8912 3874 8915
      3922 8909 3922 8881 3891 8881 3891 8869
TIME...MOT...LOC 1151Z 188DEG 59KT 3879 8911 3859 8902

Tilly
Local storm report, May 20, 7:04 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       LYON                    38.51N  91.17W
05/20/2017  M2.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL.

&&

EVENT NUMBER LSX1700427

BYRD
Local storm report, May 20, 7:43 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
743 AM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       1 S JEFFERSON CITY      38.56N  92.19W
05/20/2017  M2.90 INCH       COLE               MO   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 330 AM FRIDAY.

&&

EVENT NUMBER LSX1700428

BYRD
Local storm report, May 20, 7:45 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 AM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     HEAVY RAIN       BOWLING GREEN           39.34N  91.20W
05/20/2017  M2.57 INCH       PIKE               MO   CO-OP OBSERVER

            STORM TOTAL SO FAR

&&

EVENT NUMBER LSX1700429

KELLY
Local storm report, May 20, 10:28 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     HEAVY RAIN       JEFFERSON CITY          38.57N  92.19W
05/20/2017  M3.75 INCH       COLE               MO   BROADCAST MEDIA

            2 DAY RAINFALL TOTAL

&&

EVENT NUMBER LSX1700430

KELLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:23 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Warren52 min
May 19, 9:57 PM CDTRiver Flood WarningLSXGasconade, Montgomery13 days
May 20, 9:56 AM CDTRiver Flood WarningLSXCole56 hr
May 20, 11:43 AM CDTRiver Flood WarningLSXLincoln38 hr
May 20, 12:30 PM CDTRiver Flood WarningLSXLincoln4 days
May 20, 3:23 PM CDTRiver Flood WarningLSXCallaway, Osage7 days
May 20, 3:23 PM CDTRiver Flood WarningLSXGasconade, Montgomery7 days
May 20, 1:35 AM CDTSpecial Weather StatementLSXMarion40 min
May 20, 5:33 AM CDTSpecial Weather StatementLSXMadison42 min
May 20, 5:43 AM CDTSpecial Weather StatementLSXBond, Madison47 min
May 20, 6:52 AM CDTSpecial Weather StatementLSXFayette, Marion38 min
May 20, 10:42 AM CDTRiver Flood WarningLSXBrown3 days

Nearby

River Flood Warnings in Missouri, 2017River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.